MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE GO MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE GO MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0366
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported glidescope go monitor was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned monitor and was able to confirm the reported white screen issue.During the tsr's evaluation, the problem occured with or without test equipment being attached.The issue was isolated to a faulty liquid-crystal display (lcd).The customer's monitor failed verathon's device functionality testing.Upon completion of verathon's device evaluation, the customer was notified about verathon's evaluation findings which the customer indicated they will replace their device.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during an emergency care procedure, using a glidescope go monitor, the screen turned white.No delay in the procedure, use of a backup device, or harm to the patient was reported.

Brand Name
GLIDESCOPE GO MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key21969212
Report Number9615393-2025-00047
Device Sequence Number8503369
Product Code CCW
UDI-Device Identifier00879123006189
UDI-Public(01)00879123006189(11)211231
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0366
Device Catalogue Number0570-0368
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown